I have been experiencing abnormal vaginal bleeding for almost 3 months now. I am 20 years old and have had an assortment of problems with my birth control over the years. I was put on birth control around 13 years old for ovarian cysts. With every birth control I've been on, my body ends up eventually "rejecting" it (stomach cramps, painful menstration, ect) and my gyno puts me on a new pill. I started noticing the bleeding when I started working out regularly 3 months ago. This bleeding isnt days worth, more like a couple of hours or less worth of bleeding. I dont really experience much irregular pain with the bleeding, just anything you would experience when having your period. Later after about two weeks of bleeding I started bleeding when I became aroused sexually. This is consistant now everytime I become arouse I bleed. The only other time I've noticed bleeding is when I wake up in the morning. I have been to the doctor several times for this problem in the last 3 months already. So far they have switched my birth control to a high dose of hormones (the birth control is called Necon) to try to regulate the bleeding. Then they performed a pap smear and found very little bacteria, but still gave me an antibiotic to see if that would help (cant remember the name but took it 2 times a day for a week). After still bleeding I went and they gave me an ultrasound. I noticed they were measuring and photographing the same thing (took about 40 some pictures). It was round and under the uterus. When they were done it came back normal. I have no clue what to do because I am obviously frustrated by now with no results!! Has anyone had this problem, or can anyone suggest any type of doctor to go to?! I AM COMPLETELY DESPERATE... SOMEONE PLEASE HELP ME!!!Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?